Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weighted iterates and variants of the Hardy-Littlewood maximal operator


Authors: M. A. Leckband and C. J. Neugebauer
Journal: Trans. Amer. Math. Soc. 279 (1983), 51-61
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9947-1983-0704601-7
MathSciNet review: 704601
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, M. A. Leckband and C. J. Neugebauer obtained a rearrangement inequality for a generalized maximal operator with respect to two measures. For an application they studied norm bounds for the iterated Hardy-Littlewood maximal operator with respect to two measures. In this paper this theory is further developed and other applications of the rearrangement inequality are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0704601-7
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society